Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suggest any medicine apart from ciplactin and dexona for uneasiness and to develop food desire

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2688 Questions
sir, 2 years back my weight was 48 kg and now it is 62 kg. some one suggested me to take ciplactin and dexona twice a day initially then once a day. i took this for 3 months and then stop it . the most important thing is not only i gain weight but it helped a lot to overcome my uneasyness which use to be for the whole day. now i have again started taking ciplactin and dexona one tablet once a day. it helps me in removing my uneasyness and also helpful in developing food intake desire. if i dont take it i dont have food desire or less desire and uneasyness for the whole day. iam 35 years old. can i start taking it alternately for long time ?can u please advice me the side effects of it ? or anyother medicine to remove my uneasyness and to develope the food desire.
Posted Wed, 22 Jan 2014 in General Health
Answered by Dr. Anshul Varshney 1 hour later
Brief Answer: Stop Dexona. Detailed Answer: Dear XXXXXXX I read your complete problem. You are in a wrong trap!! Dexona is a steroid , which causes weight gain , but AS A SIDE EFFECT of it. It is a wonder drug in life threatening conditions , but can be life threatening if taken this way. Dexona is commonly used to increase appetite , weight gain , body building. It has a long list of side effects when used chronically. Important one are : Acne , hirusitism , osteoporosis , diabetes , hypertension , gastritis....and a long list. Once you start taking it , soon , you suppress your adrenal glands , which normally makes steroid for your body requirements. Now , when you stop taking it , your adrenals are still suppressed , and your body doesn't get any steroids , and when you take it again , you get a kick... Not at all , it is an acceptable way out for weight gain and your anxiety problems. Your food pipe irritation is due to dexona only , and it will soon cause ulcers in your stomach. In fact , your throat infection problem will get aggravated by dexona , as it causes immuno-suppression and makes you prone to infection. Ciplactin is a much safer alternative to increase appetite and weight , but that should be used in short - term only. I suggest you to stop this experiment on your body immediately , else you will be in a big problem with in few years. Don't search more on net , trust me stop it now. i hope i am able to solve your query , still if you have any query , please ask me.
Above answer was peer-reviewed by
Follow-up: Suggest any medicine apart from ciplactin and dexona for uneasiness and to develop food desire 16 hours later
sir i just started these medicines 2 days back and now after taking your advice, i have stoped taking both the medicines. please advice me some alternate medicines for my acidity , indigestion and uneasyness which is always with me for all 365 days in a year. i want to be relexed , cool and calm. unfortunately my uneasyness is the main problem for me because if sometime i am relexed i feel no acidity and i also have food desire. so perhapes the main issue is my uneasyness. please help
Answered by Dr. Anshul Varshney 2 hours later
Brief Answer: Great Decision Detailed Answer: Dear XXXXXXX I am glad. You have decided not to take those medications. For Acidity and Reflux , I would start you on Rabeprazole 20 mg once in evening and a combination of Rabeprazole and domperidone once in morning. Take Soft , bland diet. Don't consume alcohol , spicy food. Don't Smoke. Discuss with your doctor about my opinion , I am sure he will agree. In case your problem persists after 1 month of treatment you may get an endoscopy done and subsequently treatment of H.pylori infection , if required. Do exercise , adopt healthy living. You may consider meeting a psychologist for behavioural therapies for anxiety problems. If you don't have any further query please close the discussion and rate it.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor